# SDR DALA2017012400598

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,514 hours, 33,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHTS AT BOTH L1 AND L2 WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND THE OPERATIONAL CHECK WAS GOOD.
